Electromagnetic waves in layered general bi-isotropic structures

S.A. Tretyakov, M.I. Oksanen

    Research output: Contribution to journalArticleScientificpeer-review

    2 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)1393-1411
    JournalJournal of Electromagnetic Waves and Applications
    Volume6
    Issue number10
    Publication statusPublished - 1992
    MoE publication typeA1 Journal article-refereed

    Keywords

    • electromagnetic theory
    • layered bi-isotropic structures

    Cite this